VOL. 39 · NO. 1 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 39 (1), (1987)
No abstract available
Articles
The Editors
Tohoku Math. J. (2) 39 (1), i-iv, (1987) DOI: 10.2748/tmj/1178228363
KEYWORDS: 01A70
No abstract available
Chanchala Nayak, Swadheenananda Pattanayak, Mahendra Nath Mishra
Tohoku Math. J. (2) 39 (1), 1-15, (1987) DOI: 10.2748/tmj/1178228364
KEYWORDS: 60G17, 60J30
No abstract available
Kiyokazu Nakagawa
Tohoku Math. J. (2) 39 (1), 17-25, (1987) DOI: 10.2748/tmj/1178228365
KEYWORDS: 35Q10, 35B25, 76D30
No abstract available
U-Hang Ki, Hisao Nakagawa
Tohoku Math. J. (2) 39 (1), 27-40, (1987) DOI: 10.2748/tmj/1178228366
KEYWORDS: 53C42, 53C40
No abstract available
Shuichi Sato
Tohoku Math. J. (2) 39 (1), 41-59, (1987) DOI: 10.2748/tmj/1178228367
KEYWORDS: 42B30, 42B20, 42B25, 46E30
No abstract available
Fuichi Uchida
Tohoku Math. J. (2) 39 (1), 61-69, (1987) DOI: 10.2748/tmj/1178228368
KEYWORDS: 57S20, 57S15
No abstract available
Satoru Murakami
Tohoku Math. J. (2) 39 (1), 71-79, (1987) DOI: 10.2748/tmj/1178228369
KEYWORDS: 45J05, 92A15
No abstract available
Ignace Van de Woestijne, Leopold Verstraelen
Tohoku Math. J. (2) 39 (1), 81-88, (1987) DOI: 10.2748/tmj/1178228370
KEYWORDS: 53C50
No abstract available
Shi Jie Lu
Tohoku Math. J. (2) 39 (1), 89-94, (1987) DOI: 10.2748/tmj/1178228371
KEYWORDS: 47A05
No abstract available
Shoshichi Kobayashi
Tohoku Math. J. (2) 39 (1), 95-100, (1987) DOI: 10.2748/tmj/1178228372
KEYWORDS: 32G13, 53C55, 58B20, 58D17
No abstract available
Jasbir Singh Chahal
Tohoku Math. J. (2) 39 (1), 101-103, (1987) DOI: 10.2748/tmj/1178228373
KEYWORDS: 11G05
No abstract available
Ken-ichi Sakan
Tohoku Math. J. (2) 39 (1), 105-114, (1987) DOI: 10.2748/tmj/1178228374
KEYWORDS: 30C60, 30C70
No abstract available
Atsushi Inoue
Tohoku Math. J. (2) 39 (1), 115-144, (1987) DOI: 10.2748/tmj/1178228375
KEYWORDS: 35Q10, 58D30, 58G40
No abstract available
Back Matter
Tohoku Math. J. (2) 39 (1), (1987)
No abstract available
Back to Top